Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 30, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 23, 2010, 12:57 AM CDT for Franklin County, Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2010, 12:57 AM CDT (05:57 UTC)
- Expired
- Jun 23, 2010, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Franklin County, IA
The radar
The Des Moines radar (KDMX), 122 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 1:02 AM CDT | FLASH FLOOD | Hampton, IA | HWY 65 SOUTH OF TOWN IS UNDER WATER...SEVERAL OTHER ROADS IN TOWN COVERED WITH WATER. |
| Jun 23, 2:20 AM CDT | FLASH FLOOD | Sheffield, IA | LAW ENFORCEMENT REPORTS FAST MOVING WATER OVER ROADS AT TWO PLACES NEAR SHEFFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.0 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2158 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
093 WGUS53 KDMX 230557 FFWDMX IAC069-231200- /O.NEW.KDMX.FF.W.0030.100623T0557Z-100623T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1257 AM CDT WED JUN 23 2010 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... FRANKLIN COUNTY IN NORTH CENTRAL IOWA... * UNTIL 700 AM CDT * AT 1256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 3 TO 5 INCHES OF RAINFALL IS ANTICIPATED ACROSS THE COUNTY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HAMPTON AND SHEFFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4290 9302 4255 9303 4255 9350 4291 9350 $$ DONAVON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 12:15 AM CDT, 42 minutes earlier.
Area forecast discussion, Jun 23, 12:15 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1215 AM CDT WED JUN 23 2010 ...UPDATED FOR 06Z AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... COMPLEX FORECAST FOR TONIGHT...WITH POTENTIAL FOR SEVERE THROUGH THE EVENING HOURS AND POSSIBLY OVERNIGHT. HEAVY RAINFALL ALSO LIKELY FROM THE SYSTEM EJECTING OUT OF COLORADO LATE THIS AFTERNOON DUE TO STRONG UPPER LEVEL WINDS AND FORCING...COMBINED WITH MUCH STRONGER LL JET TONIGHT INCREASING TO 45 TO 50 KTS INTO THE WARM FRONTAL BOUNDARY AFT 06Z. DAYTIME CONVECTION HAS BEEN MUTED SO FAR DUE TO VARIOUS OUTFLOWS AND OLD MCS CONTAMINATION. SFC MAPS SHOW A LOT OF FEATURES WITH COLD FRONT CROSSING NORTHERN PLAINS HEADING SOUTHEAST...WEAK LOW NEAR OMA WITH WARM FRONT NOW LIFTING INTO CENTRAL IA...MAIN SFC SHORT WAVE OVER EASTERN COLORADO WHICH IS EXPECTED TO LIFT NORTH LATER TONIGHT. MOISTURE POOL PLAGUING MID SECTIONS PAST 2 WEEKS REMAINS INTACT AND WILL STRONGLY FEED SYSTEM TONIGHT. LATE AFTERNOON VISSAT SHOWS CU POOLING IN SOUTHEAST NEBRASKA WITH H700 FLOW AND BOUNDARIES FAVORING AN EASTWARD TRANSLATION INTO IOWA THIS EVENING. AS SUCH...EVENING HOURS WOULD FAVOR SOME SEVERE ALONG WITH HEAVY RAINFALL. WITH A NORTHEAST TRANSLATION OF WARM FRONT TONIGHT...BEST MOISTURE TRANSPORT WILL FOCUS ALONG AND NORTH OF THE BOUNDARY WITH HEAVY RAINFALL AXIS SHIFTING OVER CENTRAL TO NORTHEAST SECTIONS OF FORECAST AREA BETWEEN I80 AND HIGHWAY 18. MOST OF THE SOUTH CANNOT TAKE ANY ADDITIONAL HEAVY RAINFALL...NW CAN FOR NOW...AND THE REST OF THE FORECAST AREA IS BETWEEN 1 AND 2 INCHES PER HOUR FOR FFG. HAVE INCLUDED THE ENTIRE FORECAST AREA IN WATCH...DUE TO COMBINATION OF HEAVY RAINFALL POTENTIAL NORTH...AND THE PROBLEMS AREAS OVER THE SOUTH THAT CANNOT TAKE ANY MORE RAIN FOR NOW. FEEL THAT THE AXIS OF HEAVY RAINFALL WILL LINE UP MAINLY BETWEEN I80 AND 18...BUT MCS MAY OUTFLOW FARTHER SOUTH. ANOTHER COMPLICATING FACTOR IS WHETHER A SEVERE WIND EVENT DEVELOPS LATE TNT. BEST INSTABILITY WILL BE ALONG AND SOUTH OF THE FRONT...FAVORING CENTRAL SECTIONS. WITH H500 JET AND H850 LOW LEVEL JET LATE TONIGHT...AMOUNTS OF 3 TO 5 INCHES MAY OCCUR IN THE AXIS OF HEAVIEST RAINFALL...POTENTIALLY MORE IF BACK BUILDING. CORFIDI VECTOR VERY WEAK OVER CENTRAL AND SOUTHERN IOWA LATER TONIGHT THROUGH 12Z. .LONG TERM /WEDNESDAY THROUGH TUESDAY/... CDFNT WL MAKE ITS WAY THRU THE CWA WED AND WILL BRING THE SVR THREAT EWD WITH IT. ONGOING TSRA WILL BE ACTIVE IN THE ERN CWA WITH IPVG CONDS FM THE WEST DURG THE DAY. FEEL MOST OF THE PCPN WILL BE OUT OF THE AREA BY NOON OR SO. ONLY EXCEPTION WILL BE THE FAR SE. A BRIEF BREAK IN THE ACTION FOR WED NIGHT THRU FRI AS HI PRES BLDS INTO THE STATE. HI PRES WL MOV OF WITH WAA SETTING IN BY SAT NGT INTO SUN AND WILL UP POPS FOR THAT TIME FRAME. EXPECT TO SEE THE RESUMPTION OF MCS ACTVTY FOR LATER SAT NGT INTO SUN. SHOULD SEE A COUPLE DRY DAYS HEADING INTO THE FIRST PART OF NEXT WEEK. ECMWF AND GFS BOTH SUGGEST THE UPR RDG RETROGRADING TO THE W OF IA INTO THE MIDDLE OF NEXT WEEK. PREFER THE SOLNS OF PUSHING THE RDG EWD QUICKER LIKE THE ECMWF DOES BASED ON THE PRESENT STATE OF MJO...SUCH THAT IT IS...AND THE -PNA THAT HAS BEEN SO PERSISTENT OF LATE AND WILL CONTINUE INTO WK 2. && .AVIATION... 23/06Z...LOW PRESSURE MOVING INTO WEST CENTRAL IOWA AND AN ASSOCIATED WARM FRONTAL BOUNDARY LOCATED NEAR THE HIGHWAY 20 CORRIDOR WILL BE THE FOCUS FOR THUNDERSTORMS THROUGH 13Z ACROSS CENTRAL IOWA. STRONG WIND GUSTS...ISOLATED TORNADOES AND LARGE HAIL ARE POSSIBLE. A COLD FRONT WILL MOVE THROUGH IOWA ON WEDNESDAY. EXPECT WINDS TO GRADUALLY VEER FROM SOUTHEAST TO SOUTHWEST THEN BECOME NORTHWEST WITH FROPA. A FEW STORMS ARE STILL POSSIBLE NEAR KALO AND KOTM WED AFT. && .HYDROLOGY... BOTH SHORT-TERM FLASH FLOODING AND LONGER-TERM RIVER FLOODING ARE ONGOING NOW...AND WILL REMAIN THREATS OVER AT LEAST THE NEXT COUPLE DAYS. CONFIDENCE IN THE FORECASTS OF FLASH FLOODING AND RIVER FLOODING REMAINS LOWER THAN AVERAGE...DUE TO UNCERTAINTY IN AMOUNTS AND LOCATION OF THE QPF THROUGH TONIGHT. PRESENT QPF CALLS FOR HEAVY RAINFALL TONIGHT ESPECIALLY ACROSS THE NORTHERN HALF OF OUR CWA. LOOKING ON THE POSITIVE SIDE...THE NORTHERN HALF OF OUR CWA IS LESS PRONE TO FLASH FLOODING AS IT HAS SEEN RELATIVELY LOW QPE OVER THE PAST FEW DAYS. IN CONTRAST...THE SOUTHERN HALF OF OUR CWA IS MUCH MORE SUSCEPTIBLE TO FLASH FLOODING BECAUSE IT HAS SEEN A LOT OF RAINFALL RECENTLY. THE 72-HR Q2 RADAR-ONLY QPE DATA SHOWS LESS THAN 1 IN HAS FALLEN N AND NE OF A LINE THROUGH ALGONA...DES MOINES AND MONTEZUMA. QPE OF AT LEAST 1.5 TO 2 IN HAS FALLEN SOUTH OF A LINE THROUGH SAC CITY...DES MOINES AND OSKALOOSA. CPC SOIL MOISTURE RANKING PERCENTILES SHOW THAT OUR ENTIRE CWA IS ABOVE NORMAL...WITH SOIL WETNESS INCREASING SOUTHWARD. THE SOUTHERN THIRD OF OUR CWA IS AT THE 95TH TO 99TH PERCENTILES. ONE CONCERN IS THAT THE MODELS HAVE BEEN TRYING TO LIFT THE SURFACE BOUNDARY FARTHER NORTH THAN REALITY OVER THE PAST SEVERAL DAYS. AS A RESULT...THE HEAVY RAINFALL HAS TENDED TO OCCUR FARTHER SOUTH THAN THE MODELS INDICATE. IF THIS DOES OCCUR THEN TONIGHT/S HEAVY RAINFALL MAY BE DISPLACED SOUTH...AND CLOSER TO LOCATIONS WHICH ARE MORE SUSCEPTIBLE TO SIGNIFICANT RUNOFF. FOR LOCATIONS WHERE RIVER FLOOD WARNINGS ARE ALREADY IN EFFECT...THOSE FLOOD WARNINGS WERE CONTINUED AND INCLUDED PROLONGED FLOODING DUE TO THE QPF. THE NEW RIVER FORECAST GUIDANCE FOR SEVERAL OTHER LOCATIONS CALLED FOR NEW FLOODING. AT MOST OF THOSE LOCATIONS WE EITHER LOWERED THE FORECAST CRESTS AND/OR ISSUED A HYDROLOGIC OUTLOOK INSTEAD OF A FLOOD WARNING...TO CALL ATTENTION TO THE UNCERTAINTY IN THE FORECAST. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BLACK HAWK-BOONE- BREMER-BUTLER-CALHOUN-CARROLL-CASS-CERRO GORDO-CLARKE-CRAWFORD- DALLAS-DAVIS-DECATUR-EMMET-FRANKLIN-GREENE-GRUNDY-GUTHRIE- HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-LUCAS-MADISON- MAHASKA-MARION-MARSHALL-MONROE-PALO ALTO-POCAHONTAS-POLK- POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR-UNION-WAPELLO-WARREN- WAYNE-WEBSTER-WINNEBAGO-WORTH-WRIGHT. && SHORT TERM...REV LONG TERM...MS JUN 10 AVIATION...FAB HYDROLOGY...ZOGG
Hazardous weather outlook, Jun 22, 3:58 PM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 358 PM CDT TUE JUN 22 2010 IAZ044>050-057>062-070>075-081>086-092>097-231100- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 358 PM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY SOUTH OF HIGHWAY 20. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...BECOMING MORE NUMEROUS TONIGHT. THE STORMS LATER THIS EVENING MAY PRODUCE LARGE HAIL AND DAMAGING WIND. AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION TO THE SEVERE THREAT...VERY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY THEN AGAIN FRIDAY THROUGH SUNDAY. A FEW SEVERE STORMS ARE POSSIBLE WEDNESDAY BUT IT IS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL OF THE STORMS LATER THIS WEEK. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON WEDNESDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING THROUGH TONIGHT. REPORTS OF DAMAGE...HEAVY RAINFALL AND ANY FLOODING WOULD BE APPRECIATED. IAZ004>007-015>017-023>028-033>039-231100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 358 PM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA...MAINLY ALONG AND NORTH OF HIGHWAY 20. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING...BECOMING MORE NUMEROUS TONIGHT. SOME OF THE STORMS TONIGHT MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREAT. ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION TO THE SEVERE THREAT...VERY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY THEN AGAIN FRIDAY NIGHT THROUGH SUNDAY. A FEW SEVERE STORMS ARE POSSIBLE WEDNESDAY BUT IT IS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL OF THE STORMS LATER THIS WEEKEND. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON WEDNESDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS EVENING THROUGH MUCH OF THE NIGHT. REPORTS OF DAMAGE...HEAVY RAINFALL AND ANY FLOODING WOULD BE APPRECIATED. REV
In the hours before
Local storm report, Jun 23, 12:07 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1207 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG 6 N DENISON 42.10N 95.37W
06/22/2010 CRAWFORD IA TRAINED SPOTTER
5 INCH DIAMETER TREE BRANCH BLOWN DOWN.
&&
AWLocal storm report, Jun 23, 12:22 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1222 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM FUNNEL CLOUD 3 NE ALDEN 42.54N 93.34W
06/23/2010 HARDIN IA TRAINED SPOTTER
&&
JBLocal storm report, Jun 23, 12:31 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1231 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TORNADO 6 N IOWA FALLS 42.61N 93.26W
06/23/2010 FRANKLIN IA PUBLIC
REPORT OF TORNADO ON THE GROUND FROM TRAIN ENGINEER. NO
OTHER REPORTS AT THIS TIME.
&&
AWLocal storm report, Jun 23, 12:42 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1242 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG 2 W COULTER 42.74N 93.41W
06/22/2010 FRANKLIN IA LAW ENFORCEMENT
SEMI BLOWN OVER ON I35 AT MILE MARKER 164. TIME
ESTIMATED.
&&
AWLocal storm report, Jun 23, 12:44 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1244 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND GST SSW GENEVA 42.67N 93.13W
06/23/2010 M60 MPH FRANKLIN IA TRAINED SPOTTER
&&
JBLocal storm report, Jun 23, 12:46 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1246 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM TSTM WND GST SSW GENEVA 42.67N 93.13W
06/23/2010 M60.00 MPH FRANKLIN IA TRAINED SPOTTER
&&
JBThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:53 PM CDT | Tornado Warning | DMX | Calhoun, Sac | 37 min |
| Jun 22, 9:02 PM CDT | Tornado Warning | DMX | Humboldt, Pocahontas | 43 min |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Wright | 9 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Marshall | 44 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Black Hawk | 9 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Black Hawk | 7 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 37 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Black Hawk, Butler | 37 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Polk, Story | 12 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Jasper, Marion, Polk | 12 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Mahaska | 59 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Story | 12 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Humboldt | 19 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 13 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Webster | 38 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Polk | 13 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Dallas, Greene | 13 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Dallas, Polk | 13 hr |
| Jun 22, 9:13 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Sac | 32 min |
| Jun 22, 9:28 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 47 min |
| Jun 22, 9:31 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Sac | 29 min |
| Jun 22, 9:45 PM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 45 min |
| Jun 22, 9:55 PM CDT | Tornado Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 35 min |
| Jun 22, 10:06 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Palo Alto | 19 min |
| Jun 22, 10:17 PM CDT | Tornado Warning | DMX | Hamilton, Humboldt, Webster, Wright | 43 min |
| Jun 22, 10:25 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Webster | 50 min |
| Jun 22, 10:39 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 51 min |
| Jun 22, 10:43 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 47 min |
| Jun 22, 10:55 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Wright | 50 min |
| Jun 22, 10:57 PM CDT | Tornado Warning | DMX | Franklin, Hamilton, Wright | 48 min |
| Jun 22, 11:00 PM CDT | Tornado Warning | DMX | Hamilton, Humboldt, Webster, Wright | 45 min |
| Jun 22, 11:30 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 60 min |
| Jun 22, 11:30 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Cass, Guthrie | 45 min |
| Jun 22, 11:35 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Sac | 40 min |
| Jun 22, 11:44 PM CDT | Flash Flood Warning | DMX | Humboldt, Webster, Wright | 6 hr |
| Jun 22, 11:45 PM CDT | Tornado Warning | DMX | Franklin, Hamilton, Hardin, Wright | 45 min |
| Jun 22, 11:46 PM CDT | Tornado Warning | DMX | Hamilton, Wright | 13 min |
| Jun 23, 12:04 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Carroll, Dallas, Greene, Guthrie | 41 min |
| Jun 23, 12:24 AM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 51 min |
| Jun 23, 12:28 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 62 min |
| Jun 23, 1:03 AM CDT | Flash Flood Warning | DMX | Hancock, Kossuth, Palo Alto | 4 hr |
| Jun 23, 1:32 AM CDT | Flash Flood Warning | DMX | Butler, Cerro Gordo, Franklin | 4 hr |
| Jun 23, 1:32 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Franklin | 58 min |
| Jun 23, 2:13 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Butler, Grundy | 32 min |
| Jun 23, 4:19 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 41 min |
| Jun 23, 5:29 AM CDT | Areal Flood Warning | DMX | Butler, Franklin, Humboldt, Wright | 24 hr |
| Jun 23, 10:17 AM CDT | River Flood Warning | DMX | Hamilton, Webster | 7 days |
| Jun 23, 3:34 PM CDT | Severe Thunderstorm Warning | DMX | Monroe, Wapello | 56 min |
Nearby
Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.